# SDR USAA2012021500023

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F2531003500000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR17 BETWEEN -Y1456 TO -Y1959.  REPLACED FLOORBEAM AT FR17 BETWEEN -Y1456 TO -Y1959 IAW SRM 51-44-11 & 51-42-11.
